# SDR AALA202506182735

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 31,624 hours, 15,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CIDS 1 EPSU SYS TEST PER P/S CHECK, FAULT 335100 BAT/EPSU(11WL) EMER L FAULT. MAINTENANCE REPLACED EMERGEMCY LIGHTS BATTERY AND OPS TEST GOODIAW AMM 33-51-38.
